Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


rash from Atripla
Jan 3, 2009

Hello, I started my fisrt drug of Atripla 10 days after being HIV plus for over 19 years. The rash is all over my body and itches like crazy. I am using Zyrtec,and today started on steroids. Any other suggestions. My t cell were at 191/ 19% snd 45,000 vl. Thank You, G

Response from Dr. Henry

In most cases the rash will fade over the next week. Sometimes using an H2 blocker like cimetidine might help as well. If you have mouth,eye, or other mucousal surface involvement you need to consult immediately with your HIV specialist. KH



Previous
Staying healthy on PEP
Next
dull headache

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement